# SDR 96FDEA00235

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01,-3) AFT CARGO BAY, ON SHEAR TIE AT BS 1030 RBL 4 WL 138.5.  REPAIRED SHEAR TIE AT BS 1030 RBL 4 WL 138.5 AS PER FEDEX SRM 53-10-4.
